# SDR ASAA2020103133454

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,423 hours, 14,698 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, MOMENTARY FMC DISAGREE LIGHT ILLUMINATED V NAV WAS IN DISAGREEMENT INSIDE DIFFERENCE BETWEEN LEFT & RIGHT FMC WAS APPROXIMATELY 500'.  CORRECTED ITSELF BY FAF.  GROUNDED-YES.  RESET BOTH FMC, REF B737-800 FIM 34-61 TASK 835.  NO MESSAGE SHOW.  INTERMITTENT FAULT, OK FOR SERVICE.
